# SDR SWAA2023033117604

- Difficulty date: March 16, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER COMMON TO BS 1016 BULKHEAD BL 0; ON R/H FLANGE COMMON TO Y CHORD; FWD FASTENER HOLE<[01] VERIFIED APPLICABILITY OF SRM 53-80-08-01-1 FOR IDENTIFICATION AND SRM 53-80-08-1A-1 FOR ALLOWABLE LIMIT.;[02] REMOVED CORROSION FROM BS 1016 BULKHEAD STIFFNER BL-0 ON R/H FLANGE IN AREA OF 1.5' X 0.6' ORIGINAL MATERIAL THICKNESS 0.032' IAW SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS STEP 2.;[04] REQUESTED NDI FOR REMAINING THICKNESS ON BS 1016 BULKHEAD STIFFENER BL-0 ON R/H FLANGE ORIGINAL MATERIAL THICKNESS 0.032';[05] NDT UT THICKNESS INSPECTED BLENDED AREA PER 737 NDTM PART 4; 51-00-00; PROC 2; LOWEST READING IS .027'. UNABLE TO MEASURE 100% OF BLENDED AREA DUE TO PROBE INTERFERENCE WITH ADJACENT STRUCTURE AND SUSPECTED CORROSION ON BACKSIDE OF FLANGE. EQUIP ID ATS2341 DUE 06/23;[06] CORROSION ON STIFFENER COMMON TO BS 1016 BULKHEAD BL 0; ON R/H FLANGE COMMON TO Y CHORD; FWD FASTENER HOLE FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 10% OF MATERIAL LOSS IAW SRM 53-80-08-1A-1;[07] CUT AND REMOVED THE DAMAGED SECTION OF STIFFENER COMMON TO BS 1016 BULKHEAD BL 0; ON R/H FLANGE IAW SRM 51-10-02-0G-0;[08] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7.;[09] REFER TO FAULT TTG8Q00JS23H;[10] VERIFIED MEASUREMENT FIELD AND CORRECTIVE ACTION 9
